# SDR 97ZZZX6205

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310P
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Actuator Pin
- Part number: B4459
- Condition: Corroded
- Location: Hub
- Part time: 696 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ACTUATOR PIN CORRODED.
